# SDR SWAA2014100632681

- Difficulty date: September 24, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481145SW
- Part serial: B7205
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPINDLE CARRIAGE ASSEMBLY CORRODED.  R & R CARRIAGE ASSEMBLY IAW MT.
